# SDR DALA2018030801502

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1862.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IN THE FUSELAGE SKIN, FROM RT STAB LOWER FAIRING PANEL AT BS 1862.7, STRINGER 16R.  BOTH AREAS ARE BEYOND ALLOWABLE LIMITS OF SRM 53-00-02 DETAIL II. BOTH AREAS REPAIRED IAW SRM 53-80-01 RPR 2.
